# SDR AALA20101005TUL10

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKATE ANGLE DOUBLER HAS CRACK ON RIGHT SIDE.  REMOVED OLD ANGLE, DYE CHECKED A/C ANGLE AND NO CRACKS FOUND.  INSTALLED NEW ANGLE PER AARD 53-10-2.
